Pennsylvania, 2022Damaging Winds in Pennsylvania, March 7, 2022
March 7, 2022 · NWS CTP · 41 events in 19 counties and zones
A cold front pushed into an unseasonably warm and humid airmass over central Pennsylvania during the afternoon and early evening hours of March 7, 2022. A narrow band of gusty rain showers accompanied the front, with very little lightning observed.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $201,000
- Crop damage
- None recorded
- Events
- 41
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front pushed into an unseasonably warm and humid airmass over central Pennsylvania during the afternoon and early evening hours of March 7, 2022. A narrow band of gusty rain showers accompanied the front, with very little lightning observed. This line of convective showers (and isolated thunder) produced sporadic wind damage as it pushed eastward across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Mar 7, 4:15 PM EST, 35 minutes earlier.
Area forecast discussion, Mar 7, 4:15 PM EST, 35 minutes before
Area Forecast Discussion
National Weather Service State College PA
415 PM EST Mon Mar 7 2022
.SYNOPSIS...
Low pressure will track across northwest Pennsylvania this
afternoon, with the trailing cold front passing through the
central and eastern part of the state late today. Gusty showers
and a few thunderstorms are likely to accompany the front.
Generally west to east flow aloft keeps the pattern active with
additional chances for precipitation Wednesday and Friday into
Saturday.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Cold front finally lighting up with a narrow ribbon of
convection. No lightning as of 19Z, but it is on schedule.
There is a little brightening to the sky for a few minutes
before the line but behind the main area of rain. However, this
slot might not be enough to allow for much recovery from
stability before it can open up/wider. That could happen over
the central mountains and SE, which should allow for some taller
cells and TS. Still some threat of SVR winds with/along the
narrow line. Still looks like CAPE/lack thereof will be the
limiting factor. No mention of watch from SPC just yet. They may
also be waiting for better sun/mixing to develop to the east of
the front. The front is on track to go thru LNS right around
00Z.
The overarching wind advy has been expanded after collab with
BGM and BUF, eyeing the narrow line and 3-4hrs afterward as the
most likely time to get gusts of 40-45KT - outside of any
potentially SVR gusts in any TSRA. Dry air rushes in. With temps
and dewpoints dropping to the 30s before sunset in the NW few
counties. Mins tonight get into the 20s in the Alleghenies and
Laurels and 30-35F for the rest of the CWA.
A brief period of scattered, post-frontal lake effect snow
showers is expected tonight over the Allegheny Plateau and
Laurel Highlands. However, 850mb temps appear only marginally
cold enough to support lake effect and low inversion
heights should limit any very light accums to the snowbelt west
of Bradford or the highest ridgetops of the Laurel Highlands.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
High pressure is progged to build into the region Tuesday,
supplying fair and seasonable weather with somewhat lighter
winds. However, 10-15MPH winds with gusts into the L20s are
still expect for the morning. Mixing down model 850mb temps of
around -8C translates to expected highs from the mid 30s over
the northwest mountains, to the upper 40s across the Lower Susq
Valley.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
High pressure overhead for Tuesday starts to slide off over the
Atlantic as another low-pressure system pushes northeastward
from the gulf. The first signs of precipitation from this system
that enter the southern tier of Pennsylvania will be before
daybreak on Wednesday. Given antecedent conditions and current
trends, it looks like the precipitation will begin as a snow and
ice mix. Precipitation transitions to rain in the southeast by
Wednesday afternoon but remains a wintry mix elsewhere.
High pressure builds overhead for Thursday and Friday, yielding
pleasant and mild days with high temperatures in the upper 40s
and lower 50s.
The next system moves into the region from the west late Friday
afternoon. A deep trough developing over the midwest will cause
a surge of arctic air to plunge deep into the Ohio Valley. A
tight temperature gradient and messy low-pressure system will
bring precipitation initially in the form of rain while in the
warm sector. Overnight Friday night into Saturday morning the
cold air will cause the precipitation to transition into a mix
and then eventually snow by Saturday afternoon. Winds will be
gusty on Saturday with this system. Residual upsloping will
plague the western mountains with scattered snow showers until
Saturday night, and scattered snow showers will still be
possible in far Northwestern PA through Sunday. Winter-like
temperatures return Saturday night and Sunday.
A clipper system moves north of Pennsylvania for the beginning
of next week, bringing a chance of snow showers mixed with rain
showers to northern Pennsylvania. Temperatures for the early
part of next week will bounce back to being seasonably mild.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
TAFS in rather good shape. Watching line of showers with
heavy rain and gusty winds, perhaps some thunder.
Earlier discussion below.
20Z update...It is looking more and more unlikely that
thunderstorms will impact airfields this afternoon and tonight
as the cold front goes through the region. Currently, the cold
front is entering the western regions of Pennsylvania. Still
can't rule out a rumble of thunder or two and some strong wind
gusts, however.
At 18z, rain is trekking eastwards across the commonwealth.
Thunderstorms are expected to develop along the approaching cold
front this afternoon, between 18z and 22z for western airfields
and 19z to 23z for eastern and southeastern airfields. Dips to
MVFR during thunderstorms are likely at nearly all airfields.
BFD will likely not see any thunderstorms, but will remain in
IFR and MVFR restrictions due to low ceilings. Winds remain
gusty even after rain and thunderstorms subside tonight.
Rain and thunderstorms end tonight but winds remain gusty. BFD
may see a scattered snow shower overnight. Clearing expected for
Tuesday morning under High pressure, with airfields moving into
VFR for the rest of Tuesday.
Outlook...
Wed...Chance of -SHRA/-SHSN. Restrictions likely.
Thu...VFR under High pressure.
Fri...VFR for most of day, then restrictions likely Friday
afternoon and evening. Wintry mix.
Sat...Restrictions likely in rain and wintry mix.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 AM EST Tuesday for PAZ006-011-012-
017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066.
&&
SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Dangelo
LONG TERM...Gutierrez
AVIATION...Martin/GutierrezHazardous weather outlook, Mar 7, 1:03 PM EST, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
103 PM EST Mon Mar 7 2022
PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-081815-
Potter-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Franklin-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
103 PM EST Mon Mar 7 2022
...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Wind Advisory.
Strong to severe thunderstorms are possible as a cold front moves
through late this afternoon. Gusty winds will then last for a few
more hours.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ004-005-010-081815-
Warren-McKean-Elk-
103 PM EST Mon Mar 7 2022
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 7, 4:01 PM EST, 49 minutes before
Special Weather Statement
National Weather Service State College PA
401 PM EST Mon Mar 7 2022
PAZ004-005-010-072145-
McKean PA-Warren PA-Elk PA-
401 PM EST Mon Mar 7 2022
...A GUSTY SHOWER WILL IMPACT WESTERN ELK...EASTERN WARREN AND MCKEAN
COUNTIES THROUGH 445 PM EST...
At 400 PM EST, Doppler radar was tracking a gusty line of showers
along a line extending from near Allegany State Park to near
Rimersburg. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Warren, Bradford, Ridgway, Kane, Allegany State Park, Johnsonburg,
Sheffield, Smethport, Wetmore, Russell, Wilcox, James City, Rew,
Crosby, Ludlow, Marshburg, East Branch Dam, Kinzua Bridge State Park,
Portland Mills and Scandia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4200 7820 4126 7874 4137 7897 4135 7902
4135 7909 4141 7910 4143 7906 4145 7906
4144 7896 4162 7896 4163 7941 4200 7908
TIME...MOT...LOC 2100Z 230DEG 78KT 4210 7891 4112 7952
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
EvanegoThunderstorm Wind, Clearfield
- When
- March 7, 4:50 PM EST
- Where
- Clearfield County, 0.87 mi NE of West Liberty
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 41.090, -78.790
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires along Thunderbird Road south of DuBois.
Thunderstorm Wind, Clearfield
- When
- March 7, 4:51 PM EST
- Where
- Clearfield County, 1.17 mi SW of Luthersburg
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 41.038, -78.746
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires along Evergreen Road and Shamokin Trail near Luthersburg.
Thunderstorm Wind, Clearfield
- When
- March 7, 5:05 PM EST
- Where
- Clearfield County, 1.62 mi SE of Penfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.201, -78.562
A severe thunderstorm producing winds estimated near 60 mph knocked down a large tree across Route 153 near Moose Grade Road south of Penfield.
Thunderstorm Wind, Somerset
- When
- March 7, 5:05 PM EST
- Where
- Somerset County, 1.25 mi SW of Husband
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 40.038, -79.118
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires along Trolls Lake Road west of Somerset.
Thunderstorm Wind, Somerset
- When
- March 7, 5:10 PM EST
- Where
- Somerset County, 0.75 mi SSW of Boswell
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.161, -79.028
A severe thunderstorm producing winds estimated near 60 mph knocked down on Center Street in Boswell.
Thunderstorm Wind, Clearfield
- When
- March 7, 5:14 PM EST
- Where
- Clearfield County, Clearfield Arpt
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- ASOS
- Coordinates
- 41.050, -78.420
A severe thunderstorm produced a 70 mph wind gust measured by an ASOS at Clearfield Airport.
Thunderstorm Wind, Centre
- When
- March 7, 5:30 PM EST
- Where
- Centre County, 1.38 mi S of Glass City
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 40.850, -78.220
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires along Route 350 south of Philipsburg.
Thunderstorm Wind, Huntingdon
- When
- March 7, 5:30 PM EST
- Where
- Huntingdon County, 0.85 mi ESE of Frogtown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 40.715, -78.105
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires on Dungarvin Road north of Warriors Mark.
Thunderstorm Wind, Potter
- When
- March 7, 5:35 PM EST
- Where
- Potter County, 2.16 mi SSE of Sunderlinville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Amateur Radio
- Coordinates
- 41.800, -77.617
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires along Phoenix Road north of Galeton.
Thunderstorm Wind, Bedford
- When
- March 7, 5:40 PM EST
- Where
- Bedford County, 1.92 mi ESE of Alum Bank
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.170, -78.586
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires along Wayne Boulevard near Pleasantville.
Thunderstorm Wind, Blair
- When
- March 7, 5:40 PM EST
- Where
- Blair County, 0.78 mi SW of Greenwood
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 40.523, -78.382
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires on Kettle Street in Altoona.
Thunderstorm Wind, Blair
- When
- March 7, 5:42 PM EST
- Where
- Blair County, 1.12 mi SE of Newry
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 40.391, -78.413
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees onto Charger Highway (Route 36) near the Greendown Acres Trailer Park to the east of Newry.
Thunderstorm Wind, Bedford
- When
- March 7, 5:53 PM EST
- Where
- Bedford County, 0.3 mi NNE of Dunnings Creek Jct
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 40.024, -78.479
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires east of Bedford.
Thunderstorm Wind, Centre
- When
- March 7, 5:55 PM EST
- Where
- Centre County, 0.7 mi N of Coleville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 40.910, -77.781
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires along Water Street in Bellefonte.
Thunderstorm Wind, Centre
- When
- March 7, 5:56 PM EST
- Where
- Centre County, 0.47 mi SSW of Bellefonte
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.913, -77.772
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires on East High Street in Bellefonte.
Thunderstorm Wind, Centre
- When
- March 7, 5:56 PM EST
- Where
- Centre County, 0.67 mi WSW of Bellefonte
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.915, -77.781
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires onto a pickup truck on Linn Street in Bellefonte.
Thunderstorm Wind, Bedford
- When
- March 7, 6:00 PM EST
- Where
- Bedford County, 1.29 mi SE of Loysburg
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 40.159, -78.361
A severe thunderstorm producing winds estimated near 60 mph knocked down wires on both Woodbury Pike and Raystown Road in Hopewell Township.
Thunderstorm Wind, Centre
- When
- March 7, 6:05 PM EST to 6:09 PM EST
- Where
- Centre County, 0.61 mi N of Madisonburg to 0.9 mi WNW of Rebersburg
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $35,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.929, -77.521
A severe thunderstorm producing winds estimated to have been 75-85 mph produced a 4.5 mile swath of wind damage from Madisonburg to just north of Rebersburg. A roof was blown off of a home just northwest of Madisonburg. About a hundred trees were uprooted or snapped along Rebel Run Lane northwest of Rebersburg, and a barn roof was blown off on Schoolhouse Lane. Additional trees were snapped just east of Route 880 to the north of Rebersburg.
Thunderstorm Wind, Clinton
- When
- March 7, 6:05 PM EST
- Where
- Clinton County, 1.26 mi N of Mill Hall
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 41.118, -77.501
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires along Creek Road near Mill Hall.
Thunderstorm Wind, Tioga
- When
- March 7, 6:05 PM EST
- Where
- Tioga County, 2.1 mi NW of Covington
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Amateur Radio
- Coordinates
- 41.769, -77.112
A severe thunderstorm producing winds estimated near 60 mph knocked down wires onto a car to the northwest of Covington.
Thunderstorm Wind, Tioga
- When
- March 7, 6:10 PM EST
- Where
- Tioga County, 2 mi WNW of Mainesburg
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Amateur Radio
- Coordinates
- 41.794, -77.034
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires along Route 6 east of Mansfield.
Thunderstorm Wind, Lycoming
- When
- March 7, 6:15 PM EST
- Where
- Lycoming County, 1.25 mi ENE of English Center
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.440, -77.280
A severe thunderstorm producing winds estimated near 60 mph produced numerous reports of trees and wires down across western Lycoming County.
Thunderstorm Wind, Huntingdon
- When
- March 7, 6:29 PM EST
- Where
- Huntingdon County, 0.87 mi SW of Orbisonia
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.240, -77.890
A severe thunderstorm producing winds estimated near 60 mph produced multiple reports of trees knocked down along Croghan Pike in Orbisonia.
Thunderstorm Wind, Lycoming
- When
- March 7, 6:30 PM EST
- Where
- Lycoming County, 0.86 mi NW of Trout Run
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.390, -77.060
A severe thunderstorm producing winds estimated near 60 mph produced numerous reports of trees and wires down across central Lycoming County.
Thunderstorm Wind, Mifflin
- When
- March 7, 6:30 PM EST
- Where
- Mifflin County, 0.2 mi S of Juniata Terrace
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Utility Company
- Coordinates
- 40.577, -77.569
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires along Blue Mountain Road near Lewistown.
Thunderstorm Wind, Snyder
- When
- March 7, 6:40 PM EST
- Where
- Snyder County, 1.25 mi N of Middleburg Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.818, -77.124
A severe thunderstorm producing winds estimated near 60 mph knocked down numerous trees and wires along Middle Road in Snyder County.
Thunderstorm Wind, Lycoming
- When
- March 7, 6:52 PM EST
- Where
- Lycoming County, 1.25 mi ENE of Lairdsville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.240, -76.600
A severe thunderstorm producing winds estimated near 60 mph produced multiple reports of trees and wires down across eastern Lycoming County.
Thunderstorm Wind, Perry
- When
- March 7, 7:00 PM EST
- Where
- Perry County, 0.82 mi NW of Montgomery Ferry
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.507, -76.992
A severe thunderstorm producing winds estimated near 60 mph produced multiple reports of trees down in Bucks Valley.
Thunderstorm Wind, Columbia
- When
- March 7, 7:05 PM EST
- Where
- Columbia County, 1.04 mi S of Catawissa
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.935, -76.448
A severe thunderstorm producing winds estimated near 60 mph produced multiple reports of trees and wires down between Catawissa and Numidia.
Thunderstorm Wind, Perry
- When
- March 7, 7:19 PM EST
- Where
- Perry County, 1.52 mi S of Perdix
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.328, -76.975
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree onto New Valley Road in Rye Township.
Thunderstorm Wind, Schuylkill
- When
- March 7, 7:20 PM EST
- Where
- Schuylkill County, 0.92 mi NNW of Hegins
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.663, -76.484
A severe thunderstorm producing winds estimated near 60 mph knocked down numerous trees and wires across western Schuylkill County. A couple of days after the event, the county EMA informed the NWS that there was a small, concentrated area of damage in Hegins Township along East Mountain Road between Route 125 and Valley Road/Wood Lane. In addition to trees and wires down, there were 6 homes damaged.
Thunderstorm Wind, Cumberland
- When
- March 7, 7:23 PM EST
- Where
- Cumberland County, 0.7 mi N of New Cumberland
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.240, -76.880
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree onto a home in New Cumberland.
Thunderstorm Wind, Dauphin
- When
- March 7, 7:32 PM EST
- Where
- Dauphin County, 0.53 mi E of Colonial Park
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.300, -76.810
A severe thunderstorm producing winds estimated near 60 mph produced multiple reports of trees and wires down in Lower Paxton Township.
Thunderstorm Wind, Schuylkill
- When
- March 7, 7:34 PM EST
- Where
- Schuylkill County, 1.26 mi WSW of Mechanicsville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.690, -76.200
A severe thunderstorm producing winds estimated near 60 mph produced multiple reports of trees and wires down across central Schuylkill Count.
Thunderstorm Wind, York
- When
- March 7, 7:40 PM EST
- Where
- York County, 0.66 mi NNW of Foustown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.008, -76.776
A severe thunderstorm producing winds estimated near 60 mph knocked down wires at the intersection of Hepplewhite Drive and Timberlane Drive in Manchester Township.
Thunderstorm Wind, Schuylkill
- When
- March 7, 7:43 PM EST
- Where
- Schuylkill County, 1.05 mi W of Tamaqua
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.800, -75.970
A severe thunderstorm producing winds estimated near 60 mph produced multiple reports of trees and wires down across eastern Schuylkill County.
Thunderstorm Wind, Lancaster
- When
- March 7, 7:58 PM EST
- Where
- Lancaster County, 0.31 mi WSW of Clearview
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.099, -76.306
A severe thunderstorm producing winds estimated near 60 mph produced multiple reports of utility wires down in Manheim Township.
Thunderstorm Wind, Lancaster
- When
- March 7, 7:58 PM EST
- Where
- Lancaster County, 0.69 mi S of Manheim
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Amateur Radio
- Coordinates
- 40.160, -76.400
A severe thunderstorm produced a 60 mph wind gust in Manheim, as measured by the southern Pennsylvania Amateur Radio Club.
Thunderstorm Wind, Dauphin
- When
- March 7, 8:00 PM EST
- Where
- Dauphin County, Royalton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.200, -76.730
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires in Middletown and areas to the east.
Thunderstorm Wind, Lancaster
- When
- March 7, 8:05 PM EST
- Where
- Lancaster County, (Lns)lancaster Arpt
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 40.120, -76.300
A severe thunderstorm produced a 60 mph wind gust, measured by the ASOS at Lancaster Airport (KLNS).
Thunderstorm Wind, Lancaster
- When
- March 7, 8:14 PM EST
- Where
- Lancaster County, 0.54 mi NNE of Groffdale
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.108, -76.128
A severe thunderstorm producing winds estimated near 60 mph knocked down wires near Voganville Road and Amishtown Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in New York, March 7, 2022$88,000 · 56 kt wind · 34 events
- Damaging Winds in Indiana, March 7, 2022$180,000 · 87 kt wind · 7 events
- Damaging Winds in Pennsylvania, March 7, 2022$88,000 · 50 kt wind · 21 events
- Tornado and Flash Flood in Indiana, March 7, 2022$160,000 · EF0 · 5 events
- Damaging Winds and High Wind in Massachusetts, March 7 to 8, 2022$44,000 · 63 kt wind · 27 events
- Strong Wind in North Carolina, March 7, 2022$80,000 · 4 events
- Damaging Winds and Strong Wind in New York, March 7 to 8, 2022$1,000 · 50 kt wind · 47 events
- Damaging Winds in Maryland, March 7, 2022$32,000 · 55 kt wind · 13 events
- Strong Wind in Virginia, March 7, 2022$49,000 · 4 events
- Damaging Winds in Pennsylvania, March 7, 202254 kt wind · 25 events
- Damaging Winds in New York, March 7, 2022$22,000 · 55 kt wind · 7 events
- Damaging Winds in New Jersey, March 7, 202274 kt wind · 22 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1001344, 1001346, 1001347, 1001355, 1001358, 1001349, 1001360, 1001362, 1001366, 1001370, 1002762, 1002764, 1003220, 1003221, 1003222, 1003223, 1003224, 1003226, 1003227, 1003228, 1003229, 1003230, 1003231, 1003233, 1003235, 1003236, 1003238, 1003239, 1003240, 1003271, 1003219, 1003272, 1003273, 1003276, 1003277, 1003278, 1003281, 1003284, 1003282, 1003285, and more.